Alert archive / Colorado / Winter Storm Watches in 2012
Winter Storm Watch 4, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Feb 26, 2012, 4:13 AM MST for 6 counties in Colorado. It took effect at Feb 27, 2012, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2012, 4:13 AM MST (11:13 UTC)
- In effect from
- Feb 27, 2012, 6:00 PM MST
- Expired
- Feb 26, 2012, 3:02 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 11.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3744 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306 WWUS45 KPUB 261113 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 413 AM MST SUN FEB 26 2012 COZ058-060-261715- /O.NEW.KPUB.WS.A.0004.120228T0100Z-120229T0300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 413 AM MST SUN FEB 26 2012 ...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO THE AREA...BRINGING SNOW...HEAVY AT TIMES...AND STRONG WINDS TO THE AREA MONDAY NIGHT THROUGH TUESDAY EVENING. * SNOW ACCUMULATION...AROUND 1 FOOT POSSIBLE. * WIND...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...SNOW PACKED ROADS WITH POOR VISIBILITY DUE SNOW...AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$ COZ066-068-261715- /O.NEW.KPUB.WS.A.0004.120228T0100Z-120228T2100Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 413 AM MST SUN FEB 26 2012 ...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. * LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO THE AREA...BRINGING SNOW...HEAVY AT TIMES...AND STRONG WINDS TO THE AREA MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATION...10 TO 17 INCHES POSSIBLE. * WIND...SOUTHWEST TO WEST AT 20 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...SNOW PACKED ROADS WITH POOR VISIBILITY DUE TO SNOW...AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
2 follow-up statements
687 WWUS45 KPUB 261705 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1005 AM MST SUN FEB 26 2012 COZ058-060-262330- /O.CON.KPUB.WS.A.0004.120228T0100Z-120229T0300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 1005 AM MST SUN FEB 26 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO MONDAY EVENING...BRINGING SNOW...HEAVY AT TIMES...AND STRONG WINDS TO THE AREA AS IT MOVES ACROSS THE STATE THROUGH TUESDAY EVENING. * SNOW ACCUMULATION...AROUND 1 FOOT POSSIBLE. * WIND...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...SNOW PACKED ROADS WITH POOR VISIBILITY DUE SNOW...AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$ COZ066-068-262330- /O.CON.KPUB.WS.A.0004.120228T0100Z-120228T2100Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 1005 AM MST SUN FEB 26 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. * LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO MONDAY EVENING...BRINGING SNOW...HEAVY AT TIMES...AND STRONG WINDS TO THE AREA AS IT MOVES ACROSS THE STATE THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATION...10 TO 17 INCHES POSSIBLE. * WIND...SOUTHWEST TO WEST AT 20 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...SNOW PACKED ROADS WITH POOR VISIBILITY DUE TO SNOW... AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
354 WWUS45 KPUB 262202 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MST SUN FEB 26 2012 COZ066-068-270415- /O.UPG.KPUB.WS.A.0004.120228T0100Z-120228T2100Z/ /O.NEW.KPUB.WS.W.0004.120228T0000Z-120228T2100Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 302 PM MST SUN FEB 26 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 2 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 2 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO MONDAY EVENING...BRINGING SNOW...HEAVY AT TIMES...ALONG WITH STRONG WINDS TO THE MOUNTAINS OF CONTINENTAL DIVIDE...AS IT MOVES ACROSS THE STATE THROUGH TUESDAY EVENING. * SNOW ACCUMULATION...10 TO 18 INCHES CAN BE EXPECTED BY TUESDAY AFTERNOON. * WIND...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS THE HIGHER MOUNTAIN PASSES OF THE CONTINENTAL DIVIDE WITH SNOW PACKED ROADS AND POOR VISIBILITY DUE TO SNOW...AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ058-060-270415- /O.UPG.KPUB.WS.A.0004.120228T0100Z-120229T0300Z/ /O.NEW.KPUB.WS.W.0004.120228T0000Z-120229T0300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 302 PM MST SUN FEB 26 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 8 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. * CAUSE AND TIMING...A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO MONDAY EVENING...BRINGING SNOW...HEAVY AT TIMES...ALONG WITH STRONG WINDS TO THE MOUNTAINS OF CONTINENTAL DIVIDE...AS IT MOVES ACROSS THE STATE THROUGH TUESDAY EVENING. * SNOW ACCUMULATION...10 TO 18 INCHES CAN BE EXPECTED BY TUESDAY EVENING. * WIND...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS THE HIGHER MOUNTAIN PASSES OF THE CONTINENTAL DIVIDE WITH SNOW PACKED ROADS AND POOR VISIBILITY DUE TO SNOW...AND BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Feb 26, 3:53 AM MST, 20 minutes earlier.
Area forecast discussion, Feb 26, 3:53 AM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 353 AM MST SUN FEB 26 2012 .SHORT TERM... (TODAY AND TONIGHT) WILL BE A PRETTY QUIET SUNDAY...AS HIGH PRESSURE BUILDS FROM THE WEST DURING THE DAY. CURRENT OBS SHOW ONLY SOME MODERATE BROKEN CLOUD DECKS OVER THE N CENTRAL MTS...AND NO RETURNS ON RADAR...SO HAVE ALL BUT REMOVED POPS FROM THE CONTDVD THIS MORN. CAN NOT RULE OUT A BRIEF SHOWER OR FLURRY THIS MORNING OVR THE HIGHER ELEVATIONS OF LAKE COUNTY...BUT HAT IS ABOUT IT. OTHERWISE...PLENTY OF SUN FOR THE LATE MORNING AND AFTERNOON. THE GFS AND NAM ARE IN GOOD AGREEMENT NOW WITH AFTERNOON TEMPS...WHICH AS ANTICIPATED SHOULD END UP MAINLY IN THE 40S OVER THE PLAINS. TEMPS ALOFT GRADUALLY FALL THRU THE AFTERNOON AS A FRONT THAT IS CURRENTLY CROSSING NE CO SLOWLY SURGES SWD OVR THE PLAINS. THIS SHOULD PREVENT TEMPS FROM GETTING TOO HIGH AFTER THE MORNING INVERSION BREAKS DOWN. TONIGHT...CLOUDS SHOULD BE ON THE INCREASE AS RH RISES BEHIND THE FRONTAL PUSH. COULD SEE SOME LIGHT SHSN OVER THE CONTDVD AND THE ERN MT RANGES...ESPECIALLY AFTER 06Z. ANY ACCUMS SHOULD BE AN INCH OR LESS. OTHERWISE...EXPECT A CHILLY NIGHT AGAIN...WITH TEMPS IN THE SINGLE DIGITS TO TEENS FOR THE HIGH VALLEYS AND TEENS AND 20S FOR THE PLAINS. ROSE .LONG TERM... (MONDAY THROUGH SATURDAY) MONDAY SOUTH TO SOUTHWEST FLOW BEGINS TO INCREASE OVR THE AREA AS AN UPR TROF MOVES OVR NV BY LATE IN THE DAY. EARLY IN THE DAY WE COULD SEE SOME SCT PCPN ALONG THE CONTDVD AND MAYBE A SLIGHT CHANCE FOR SOME LIGHT PCPN OVR THE ERN MTS. IN THE AFTERNOON THE MSTR ALONG THE CONTDVD INCREASES AND SO DO THE PCPN CHANCES. HAVE ALSO KEPT SOME CHANCES FOR PCPN ACRS THE FAR SERN PLAINS FOR THE AFTERNOON HOURS ON MON. MON NIGHT THE UPR TROF TO OUR WEST MOVES OVR UT...WITH THE LOW CENTER BEING OVR NRN UT. A GOOD INCREASE IN MSTR IS EXPECTED ALONG THE CONTDVD...AND THERE WL PROBABLY SEVERAL INCHES OF SNOW OVR THE HYR ELEVATIONS ALONG THE CONTDVD...THAT WL CONTINUE THRU TUE. HAVE DECIDED TO ISSUE A WINTER STORM WATCH THAT WL ALSO MATCH UP WELL WITH WHAT WFO GJT IS FORECASTING. WARM AIR ADVECTION OVR THE FAR SERN PLAINS KEEPS PCPN GOING THRU THE NIGHT AND MAYBE INTO TUE MORNING. PCPN WL LIKELY ALSO SPREAD TO THE SANGRE DE CRISTO MTS MON NIGHT WITH SOME LIGHT ACCUMULATIONS. THAT UPR LOW MOVES INTO WRN NE ON TUE AND WINDS ACRS THE FORECAST AREA LOOK QUITE STRONG. THE COMBINATION OF SNOW AND BLOWING SNOW OVR THE CONTDVD WL LEAD TO HAZARDOUS DRIVING CONDITIONS. ANOTHER CONCERN RELATED TO THE WINDS WL BE THE POSSIBILITY OF CRITICAL FIRE WX CONDITIONS OVR PORTIONS OF THE SERN PLAINS. AT THIS TIME FORECAST MIN RH VALUES ARE A LITTLE TOO HIGH...BUT WOULD NOT BE SURPRISED TO SEE RH VALUES IN SOME AREAS GO BELOW 15 PERCENT. SNOW CONTINUES ALONG THE CONTDVD...BUT AS THE WINDS BECOME MORE WESTERLY IN THE AFTERNOON...SNOW ACCUMULATIONS OVR THE SWRN MTS SHOULD BE ON THE DECREASE...BUT STILL LOOKS GOOD FOR PORTIONS OF THE CENTRAL MTS. THE UPR LOWS CONTINUES MOVING TO THE ENE AND WELL AWAY FROM THE AREA TUE NIGHT...BUT STILL LOOKS FAIRLY BREEZY MOST AREA...UNTIL LATE NIGHT. PCPN CHANCES WL COME TO AN END MOST AREAS...BUT SOME LINGERING SNOW SHOWERS WL PROBABLY STILL BE FOUND OVR THE CENTRAL CO MTS. EXPECTING DRY WESTERLY FLOW FOR WED WITH ABOVE NORMAL HIGH TEMPS MOST LOCATIONS. WED NIGHT AND THU AN UPR TROF OVR THE NRN ROCKIES...BRINGS AND INCREASE IN MSTR TO THE CONTDVD AND WL PROBABLY SEE SOME SNOW ACCUMULATIONS AGAIN. A FRONT MOVES SOUTH INTO THE SERN PLAINS THU NIGHT AND EARLY FRI...WHICH WL BRING COOLER TEMPS AND WL HAVE THE POTENTIAL FOR BRING SOME SNOW TO THE SERN PLAINS AND MTS. THERE HAVE BEEN SOME TIMING DIFFERENCES BETWEEN THE MODELS WITH REGARDS TO THIS SYSTEM...SO FOR NOW WL JUST HAVE LOW POPS IN THE FORECAST. THAT SYSTEM IS THEN EXPECTED TO MOVE OUT OF THE FORECAST AREA FRI NIGHT...WITH DRY NW FLOW OVR THE AREA ON SAT. && .AVIATION... EXPECT VFR CONDITIONS FOR NEXT 24 HOURS AT THE TAF SITES. SOME GUSTY W WINDS OVR EL PASO COUNTY SHOULD QUIET DOWN AFTER SUNRISE. WINDS OTHERWISE WILL BE RELATIVELY LIGHT. A FEW SHSN MAY OCCUR THIS EVE OVER THE MTS...BUT THESE WILL NOT AFFECT THE TAF SITES. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON FOR COZ066-068. WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR COZ060. && 44/28
Hazardous weather outlook, Feb 25, 5:12 PM MST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 512 PM MST SAT FEB 25 2012 COZ058>089-093>099-270015- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 512 PM MST SAT FEB 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SNOW WILL SPREAD INTO THE CENTRAL MOUNTAINS TONIGHT. ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS WILL BE POSSIBLE SUNDAY MORNING OVER THE EASTERN SLOPES OF THE RAMPART RANGE...SANGRE DE CRISTO RANGE...AND WET MOUNTAINS. GUSTS IN THE 45 TO 55 MPH RANGE CAN BE EXPECTED... ESPECIALLY FOR ELEVATIONS ABOVE 8000 FEET. MODERATE SNOW ACCUMULATIONS ARE EXPECTED OVER THE CENTRAL MOUNTAINS MONDAY AFTERNOON THROUGH TUESDAY...AS A STORM SYSTEM MOVES THROUGH COLORADO. TRAVELERS SHOULD BE AWARE THAT TRAVEL OVER THE PASSES MAY BE AFFECTED DURING THIS TIME. MORE SNOW IS EXPECTED FOR THE MOUNTAINS ON THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES TONIGHT. 50/77
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:02 PM MST | Winter Storm Warning | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 53 hr |
Nearby
Winter Storm Watches in Colorado, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.